# SDR DALA2023013000731

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 56,649 hours, 29,705 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO AN AIR ENG 1 BLEED ABNORMAL PRESSURE FAULT MESSAGE. MESSAGE REQUIRES AIRCRAFT TO AVOID ICING CONDITIONS.  R & R NR 1 TLT (10HA1).
